# SDR CA151110004

- Difficulty date: November 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE FRAME SECTOR HAS CORROSION DAMAGE AT STATION 513.0 WL 73.0. CORROSION REMOVED, BLEND DIMENTIONS IS 0.95" (L) X 0.50" (W) X 0.066" MAX DEPTH.
